nausea and head pain

Hi has anyone had experience of nausea and head pain on zoladex? I had my first (and last) injection 3 and a half weeks ago and I am suffering so badly with severe nausea, it's pretty horrendous and constant - I can't function at all at the moment. I also have a pain in the side of my head - not sure if this is from grinding my teeth due to the stress of it all or if it's the zoladex...can anyone relate to any of this?

4 Replies

oldestnewest
  • Yes it probably is the Zoladex. If you want to quit, just don't have the next one in a few days time. then the side effects will begin to diminish in the days and weeks after the next was due if you had had it. Probably in about 2 - 3 weeks after stopping you will already be feeling a lot better. It isn't an instant recovery not having the next implant, as there is residual zoladex in the implant that remains in the body up to 4 months.... but in tiny trace amounts certainly not enough to be giving you nausea and head pain etc after a couple more weeks.

    I stuck it out 4 months- and was bed ridden most of that time. I would NEVER have it again. Dreadful experience and the worst of any medical thing I have ever endured by a long mile.

    Hugs to you... it sure doesn't suit everyone, and if it has impacted your quality of life to that extent then stop. It doesn't cure endo it is supposed to make you feel better not worse, so if you do react to it and feel much worse then stop the treatment.

    You could consider taking HRT at th same time to add back some of the missing hormones but again that is a risk that may not work or may make you feel even worse, and won't rid you of every side effect anyway.

    Get Well Soon... I mean that as a hint to stop!!!!

    Others who have not been through hell on GnRH Drugs may not agree, but I know how ghastly it can be, and wish to goodness I had quit so much sooner than I did. Hindsight is a wonderful thing.

  • Thanks for your reply. I was taking HRT at first with it but to be honest since I had this horrid thing I have had so many side effects and so much pain and illness that I just don't know what is causing what and I seem to be popping pills all day then more pills to combat the side effects of those pills. It really is pretty horrendous. I am also trying to hold down my job and I have 4 children to care for...it's sooo hard.

    I am actually pretty angry with my consultant who didn't warn me of any of this, the increase in pain on it's own had me floored within a week of having the implant. So far have managed to keep working but it's like saving up all my energy for the few hours work I do each week (14 hours) and then the rest of the time I can't do anything.

    I have definitely decided against the next 2 implants it is just not worth it.

    I just want to say thanks actually aswell, finding this site the other week has been a godsend and it is so nice to be able to vent all this to people who actually understand what you're going through, so thanks xx

  • I stuck with Zoladex for 2 injections and had to come off it because of the headaches and nausea. I felt sick just going round the roundabout in the car! I agree with Impatient that if it is making you feel that ill you should stop it. I would also get your blood pressure checked out too. Mine was sky high and it was the high blood pressure that was causing my headaches apparently. I am now on blood pressure tablets to be safe. It's a brilliant treatment for some I guess but certainly wasn't for me. I don't think I will ever find anything that will make me feel normal unfortunately...Bokkie XXXXX

  • I have also been prescribed 3 zoladex injections but with no hrt. I was given them after being told to lose 2 stone before my op and i asked for something to help with pain so i could exercise more. Side effects from first one hit me after 4 days hot flushes, itchy skin, fuzzy head, forgetfullness and increased pain in whole abdomen and back.i swore there was no way i was having second or third. Side effects apart from pain did calm down as i got nearer to second one being due. And after telling nurse and gp i wasnt having it they persuaded me to give it a chance i had 2nd 14 days ago and i have had the last 5 days now with a lot less pain only needed pain killers once each day compared with 4 or 5 times. Getting hot flushes but not other side effects. Im putting it down to zoladex or wheat/gluten free and dairy free diet ive been on for 5 weeks. Ive also cut out carbs for 7 weeks and lost a stone and half. Got another two weeks till i go back to gynea hopefully for date for op and hopefully i may have reached my two stone loss and 3rd injection due same day. Thats my story on zoladex so far and i wish you well and hope you reach right decision dor your health

You may also like...